Alert archive / Texas / River Flood Warnings in 2007
River Flood Warning 28, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Jul 20, 2007, 5:42 PM CDT for Karnes County, Texas. It took effect at Jul 20, 2007, 6:04 PM CDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Jul 20, 2007, 5:42 PM CDT (22:42 UTC)
- In effect from
- Jul 20, 2007, 6:04 PM CDT
- Expired
- Jul 24, 2007, 8:44 AM CDT
- In force
- 4 days
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Major
County Karnes County, TX
The radar
The Austin/San Antonio radar (KEWX), 90 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cibolo Creek near Falls City (FCTT2).
- Action stage
- 6 ft
- Minor stage
- 17 ft
- Moderate stage
- 21 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08186000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS44 KEWX 202242
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
542 PM CDT FRI JUL 20 2007
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
CIBOLO CREEK
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.
ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.
TXC255-211042-
/O.NEW.KEWX.FL.W.0028.070720T2304Z-070723T0730Z/
/FCTT2.3.ER.070720T2304Z.070721T1200Z.070722T1930Z.NO/
542 PM CDT FRI JUL 20 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE CIBOLO CREEK NEAR FALLS CITY.
* UNTIL LATE SUNDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT 5:15 PM FRIDAY THE STAGE WAS 15.1 FEET.
* MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING...RISE TO AROUND
25 FEET OVERNIGHT TONIGHT.
* IMPACT...AT 25.0 FEET...MAJOR LOWLAND FLOODING OF CROP AND PASTURELANDS CUT
OFF MANY LIVESTOCK AND POTENTIALLY DROWN THEM. WIDESPREAD FLOODING REACHES
SECONDARY AND PRIMARY ROADS...LOW BRIDGES AND CROSSINGS. MOST OF THE GOLIAD
STATE PARK FACILITIES DOWNSTREAM ARE UNDER WATER.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
FALLS CITY 6 17 15.1 FRI 05 PM 25.0 19.3 6.5 3.2 2.7
$$8 follow-up statements
000
WGUS84 KEWX 210213
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
913 PM CDT FRI JUL 20 2007
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
CIBOLO CREEK
SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC255-211013-
/O.EXT.KEWX.FL.W.0028.000000T0000Z-070723T0405Z/
/FCTT2.3.ER.070720T2315Z.070721T1200Z.070722T1605Z.NO/
913 PM CDT FRI JUL 20 2007
THE FLOOD WARNING CONTINUES FOR
THE CIBOLO CREEK NEAR FALLS CITY.
* UNTIL SUNDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:15 PM FRIDAY THE STAGE WAS 19.7 FEET.
* MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.0 FEET BY TOMORROW
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE SUNDAY MORNING.
* IMPACT...AT 25.0 FEET...MAJOR LOWLAND FLOODING OF CROP AND PASTURELANDS CUT
OFF MANY LIVESTOCK AND POTENTIALLY DROWN THEM. WIDESPREAD FLOODING REACHES
SECONDARY AND PRIMARY ROADS...LOW BRIDGES AND CROSSINGS. MOST OF THE GOLIAD
STATE PARK FACILITIES DOWNSTREAM ARE UNDER WATER.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
FALLS CITY 6 17 19.7 FRI 8 PM 18.5 7.5 3.7 3.1
$$000
WGUS84 KEWX 210751
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
251 AM CDT SAT JUL 21 2007
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
CIBOLO CREEK
NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC255-211551-
/O.EXT.KEWX.FL.W.0028.000000T0000Z-070723T0714Z/
/FCTT2.3.ER.070720T2315Z.070721T1200Z.070722T1914Z.NO/
251 AM CDT SAT JUL 21 2007
...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...THE FLOOD WARNING CONTINUES
FOR
THE CIBOLO CREEK NEAR FALLS CITY.
* UNTIL LATE SUNDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT 2:15 AM SATURDAY THE STAGE WAS 25.3 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.3 FEET BY THIS MORNING.
THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EARLY AFTERNOON.
* IMPACT...AT 27.0 FEET...MAJOR LOWLAND FLOODING OF CROP AND PASTURE LAND ABOVE
STOCKDALE TO THE SAN ANTONIO RIVER CONFLUENCE CUTS OFF HUNDREDS OF CATTLE AND
POTENTIALLY DROWNS THEM. MOST ROADS AND BRIDGES NEAR THE RIVER FLOOD. NEARLY
ALL THE FACILITIES OF GOLIAD STATE PARK DOWNSTREAM FLOOD AND ARE SEVERELY
DAMAGED.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
FALLS CITY 6 17 25.3 SAT 02 AM 20.7 6.0 3.6 3.0
$$000
WGUS84 KEWX 211424
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
924 AM CDT SAT JUL 21 2007
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
CIBOLO CREEK
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.
ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.
TXC255-212224-
/O.EXT.KEWX.FL.W.0028.000000T0000Z-070723T1455Z/
/FCTT2.3.ER.070720T2315Z.070721T1045Z.070723T0255Z.NO/
924 AM CDT SAT JUL 21 2007
...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR
THE CIBOLO CREEK NEAR FALLS CITY.
* UNTIL MONDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:15 AM SATURDAY THE STAGE WAS 25.2 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST: CRESTED AROUND 26 FEET THIS MORNING...FALLING...
REMAIN ABOVE FLOOD STAGE THROUGH SUNDAY EVENING.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
FALLS CITY 6 17 25.2 SAT 09 AM 22.1 12.7 4.9 3.5 3.2
$$000
WGUS84 KEWX 220120
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
820 PM CDT SAT JUL 21 2007
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
CIBOLO CREEK...MEDINA RIVER...SAN ANTONIO RIVER
WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE
NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC029-220920-
/O.EXT.KEWX.FL.W.0035.000000T0000Z-070723T1200Z/
/SAAT2.1.ER.070721T2302Z.070722T0600Z.070723T0000Z.NO/
820 PM CDT SAT JUL 21 2007
THE FLOOD WARNING CONTINUES FOR
THE MEDINA RIVER AT US 281 SOUTH.
* UNTIL MONDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 PM SATURDAY THE STAGE WAS 21.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.8 FEET BY
EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
SUNDAY EVENING.
* IMPACT...AT 24.0 FEET...MODERATE LOWLAND FLOODING FLOODS SECONDARY
ROADS AND BRIDGES MAKING THEM DANGEROUS TO TRAFFIC.
$$
TXC029-493-220920-
/O.EXT.KEWX.FL.W.0036.000000T0000Z-070723T0900Z/
/ELMT2.1.ER.070722T0207Z.070722T1200Z.070722T2100Z.NO/
820 PM CDT SAT JUL 21 2007
THE FLOOD WARNING CONTINUES FOR
THE SAN ANTONIO RIVER NEAR ELMENDORF.
* UNTIL LATE SUNDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM SATURDAY THE STAGE WAS 33.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE
TO NEAR 38.7 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE SUNDAY AFTERNOON.
* IMPACT...AT 39.0 FEET...MODERATE LOWLAND FLOODING DAMAGES CROPS AND FLOODS
PASTURELAND BELOW SAN ANTONIO TO BELOW FLORESVILLE. SECONDARY ROADS AND LOW
BRIDGES...IRRIGATION PUMPS...OIL FIELD PUMP JACKS AND TANK BATTERIES FLOOD.
LIVESTOCK ARE CUT OFF IN LOW AREAS.
$$
TXC029-187-220920-
/O.EXT.KEWX.FL.W.0048.070722T0108Z-070722T2002Z/
/SELT2.1.ER.070721T2318Z.070722T0600Z.070722T0802Z.NO/
820 PM CDT SAT JUL 21 2007
THE FLOOD WARNING CONTINUES FOR
THE CIBOLO CREEK AT SELMA.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:45 PM SATURDAY THE STAGE WAS 17.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER HAS CRESTED NEAR 19 FEET AND WILL CONTINUE TO FALL
TO BELOW BANKFULL SUNDAY.
* IMPACT...AT 20.0 FEET...A TRAILER PARK DOWNSTREAM IN SCHERTZ FLOODS. FLOW
APPROACHES LOWEST BUSINESSES AND RESIDENCES IN SCHERTZ. MODERATE LOWLAND
FLOODING DAMAGES CROP AND PASTURE LAND IN THE FLOOD PLAIN BELOW BULVERDE TO
BELOW STOCKDALE.
$$
TXC255-220920-
/O.EXT.KEWX.FL.W.0028.000000T0000Z-070724T2130Z/
/FCTT2.3.ER.070720T2315Z.070723T1800Z.070724T0930Z.NO/
820 PM CDT SAT JUL 21 2007
THE FLOOD WARNING CONTINUES FOR
THE CIBOLO CREEK NEAR FALLS CITY.
* UNTIL TUESDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 PM SATURDAY THE STAGE WAS 25.1 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 28.1 FEET BY MONDAY EARLY
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* IMPACT...AT 27.0 FEET...MAJOR LOWLAND FLOODING OF CROP AND PASTURE LAND ABOVE
STOCKDALE TO THE SAN ANTONIO RIVER CONFLUENCE CUTS OFF HUNDREDS OF CATTLE AND
POTENTIALLY DROWNS THEM. MOST ROADS AND BRIDGES NEAR THE RIVER FLOOD. NEARLY
ALL THE FACILITIES OF GOLIAD STATE PARK DOWNSTREAM FLOOD AND ARE SEVERELY
DAMAGED.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
US 281 SOUTH 16 20 21.4 SAT 07 PM 17.0 14.2 11.5 9.9
ELMENDORF 33 35 33.6 SAT 07 PM 29.2 25.5 23.0 21.5
SELMA 14 17 17.9 SAT 08 PM 2.6 2.4 2.4 2.4
FALLS CITY 6 17 25.1 SAT 07 PM 23.8 13.1 2.0 1.7
$$000
WGUS84 KEWX 221616
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1116 AM CDT SUN JUL 22 2007
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
CIBOLO CREEK...MEDINA RIVER...SAN ANTONIO RIVER
ISOLATED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC029-230016-
/O.EXT.KEWX.FL.W.0035.000000T0000Z-070725T1200Z/
/SAAT2.1.ER.070721T2302Z.070722T0945Z.070725T0000Z.NO/
1116 AM CDT SUN JUL 22 2007
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING CONTINUES
FOR
THE MEDINA RIVER AT US 281 SOUTH.
* UNTIL WEDNESDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM SUNDAY THE STAGE WAS 19.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER CRESTED NEAR 24 FEET EARLY THIS MORNING AND IS NOW SLOWLY
FALLING. THE RIVER WILL HAVE A SECOND CREST NEAR 22.5 FEET BY MONDAY EARLY
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY EVENING.
* IMPACT...AT 24.0 FEET...MODERATE LOWLAND FLOODING FLOODS SECONDARY ROADS AND
BRIDGES MAKING THEM DANGEROUS TO TRAFFIC.
$$
TXC029-493-230016-
/O.EXT.KEWX.FL.W.0036.000000T0000Z-070724T1200Z/
/ELMT2.1.ER.000000T0000Z.070722T1530Z.070724T0000Z.NO/
1116 AM CDT SUN JUL 22 2007
...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES
FOR
THE SAN ANTONIO RIVER NEAR ELMENDORF.
* UNTIL TUESDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:30 AM SUNDAY THE STAGE WAS 38.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET.
* FORECAST...THE RIVER IS CRESTING NOW AND WILL BEGIN TO FALL TO BELOW THE
FLOOD STAGE BY MONDAY EVENING.
* IMPACT...AT 39.0 FEET...MODERATE LOWLAND FLOODING DAMAGES CROPS AND FLOODS
PASTURELAND BELOW SAN ANTONIO TO BELOW FLORESVILLE. SECONDARY ROADS AND LOW
BRIDGES...IRRIGATION PUMPS...OIL FIELD PUMP JACKS AND TANK BATTERIES FLOOD.
LIVESTOCK ARE CUT OFF IN LOW AREAS.
$$
TXC255-230016-
/O.EXT.KEWX.FL.W.0028.000000T0000Z-070724T1219Z/
/FCTT2.3.ER.070720T2315Z.070723T1200Z.070724T0019Z.NO/
1116 AM CDT SUN JUL 22 2007
THE FLOOD WARNING CONTINUES FOR
THE CIBOLO CREEK NEAR FALLS CITY.
* UNTIL TUESDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM SUNDAY THE STAGE WAS 25.4 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER HAD A CREST LAST NIGHT OVER 26 FEET. IT WILL HAVE A SECOND
RISE TODAY AND WILL REACH NEAR 28.3 FEET BY MONDAY MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE LATE MONDAY EVENING.
* IMPACT...AT 27.0 FEET...MAJOR LOWLAND FLOODING OF CROP AND PASTURE LAND ABOVE
STOCKDALE TO THE SAN ANTONIO RIVER CONFLUENCE CUTS OFF HUNDREDS OF CATTLE AND
POTENTIALLY DROWNS THEM. MOST ROADS AND BRIDGES NEAR THE RIVER FLOOD. NEARLY
ALL THE FACILITIES OF GOLIAD STATE PARK DOWNSTREAM FLOOD AND ARE SEVERELY
DAMAGED.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME MON TUE WED THU FRI
US 281 SOUTH 16 20 19.6 SUN 10 AM 22.3 21.6 18.1 13.8 11.4
ELMENDORF 33 35 38.6 SUN 10 AM 35.0 34.0 29.3 25.1 22.7
FALLS CITY 6 17 25.4 SUN 10 AM 28.3 5.4 3.0 2.7 2.6
$$000
WGUS84 KEWX 231618
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1118 AM CDT MON JUL 23 2007
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
CIBOLO CREEK...MEDINA RIVER
ISOLATED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC029-240018-
/O.EXT.KEWX.FL.W.0035.000000T0000Z-070726T0336Z/
/SAAT2.1.ER.070721T2302Z.070722T0945Z.070725T1536Z.NO/
1118 AM CDT MON JUL 23 2007
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING CONTINUES
FOR
THE MEDINA RIVER AT US 281 SOUTH.
* UNTIL WEDNESDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM MONDAY THE STAGE WAS 13.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TUESDAY AND CONTINUE TO RISE TO
NEAR 20.9 FEET BY TUESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY
LATE WEDNESDAY MORNING.
* IMPACT...AT 20.0 FEET...MINOR LOWLAND FLOODING REACHES THE FM 1937 BRIDGE
FLOOR.
$$
TXC255-240017-
/O.EXT.KEWX.FL.W.0028.000000T0000Z-070725T0143Z/
/FCTT2.3.ER.070720T2315Z.070724T0000Z.070724T1343Z.NO/
1118 AM CDT MON JUL 23 2007
...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING CONTINUES
FOR
THE CIBOLO CREEK NEAR FALLS CITY.
* UNTIL TUESDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM MONDAY THE STAGE WAS 20.4 FEET.
* MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.7 FEET BY THIS EVENING.
THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* IMPACT...AT 25.0 FEET...MAJOR LOWLAND FLOODING OF CROP AND PASTURELANDS CUT
OFF MANY LIVESTOCK AND POTENTIALLY DROWN THEM. WIDESPREAD FLOODING REACHES
SECONDARY AND PRIMARY ROADS...LOW BRIDGES AND CROSSINGS. MOST OF THE GOLIAD
STATE PARK FACILITIES DOWNSTREAM ARE UNDER WATER.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME TUE WED THU FRI SAT
US 281 SOUTH 16 20 13.1 MON 10 AM 20.3 20.3 17.9 14.9 12.7
FALLS CITY 6 17 20.4 MON 10 AM 18.9 0.5 2.7 2.6 2.3
$$000
WGUS84 KEWX 240156
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
856 PM CDT MON JUL 23 2007
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
CIBOLO CREEK
NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC255-240956-
/O.EXT.KEWX.FL.W.0028.000000T0000Z-070724T1344Z/
/FCTT2.1.ER.070720T2315Z.070723T1945Z.070724T0144Z.NO/
856 PM CDT MON JUL 23 2007
THE FLOOD WARNING CONTINUES FOR
THE CIBOLO CREEK NEAR FALLS CITY.
* UNTIL TUESDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:15 PM MONDAY THE STAGE WAS 17.6 FEET.
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER CRESTED TODAY AT 20.5 FEET AND IS CURRENTLY FALLING.
THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE THIS EVENING AND TO WITHIN
BANKS TUESDAY.
* IMPACT...AT 17.0 FEET...MINOR LOWLAND FLOODING OF CROP AND PASTURELAND DAMAGES
IRRIGATION PUMPS AND ANY EQUIPMENT NEAR THE CHANNEL. LIVESTOCK ARE CUT OFF IN
LOW AREAS.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME TUE WED THU FRI
FALLS CITY 6 17 17.6 MON 8 PM 3.8 2.9 2.6 2.3
$$000
WGUS84 KEWX 240211 CCA
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
856 PM CDT MON JUL 23 2007
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
CIBOLO CREEK
NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC255-240956-
/O.EXT.KEWX.FL.W.0028.000000T0000Z-070724T1344Z/
/FCTT2.1.ER.070720T2315Z.070723T1945Z.070724T0144Z.NO/
856 PM CDT MON JUL 23 2007
THE FLOOD WARNING CONTINUES FOR
THE CIBOLO CREEK NEAR FALLS CITY.
* UNTIL TUESDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:15 PM MONDAY THE STAGE WAS 17.6 FEET.
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER CRESTED TODAY AT 20.5 FEET AND IS CURRENTLY FALLING.
THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE THIS EVENING AND TO WITHIN
BANKS TUESDAY.
* IMPACT...AT 17.0 FEET...MINOR LOWLAND FLOODING OF CROP AND PASTURELAND DAMAGES
IRRIGATION PUMPS AND ANY EQUIPMENT NEAR THE CHANNEL. LIVESTOCK ARE CUT OFF IN
LOW AREAS.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME TUE WED THU FRI SAT
FALLS CITY 6 17 17.6 MON 8 PM 7.5 3.8 2.9 2.6 2.3
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jul 20, 4:28 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Jul 20, 4:28 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 428 PM CDT FRI JUL 20 2007 .DISCUSSION... HEAVY RAIN EVENT SHOWING HIGHEST TOTALS CLOSE TO WHERE MODEL QPF LOCATIONS WERE PROJECTED FROM THE MORNING RUNS, BUT ROUGHLY 3 TIMES THE AMOUNTS. HIGHEST THREATS WILL AFFECT ALONG AND 40 MILES EITHER SIDE OF I-10 N OF SAT AND I-37 S OF SAT WHERE UP TO 5 INCHES OF RAIN IS POSSIBLE. TRENDS ARE SLOWLY FALLING FOR THE WIDESPREAD HEAVY RAIN PATTERN THAT TOOK AIM ON GUADALUPE, WILSON, AND HAYES COUNTIES WHERE A THICK AREA OF STRATIFORM RAINS CONTINUE TO PRODUCE RATES AROUND HALF AN INCH PER HOUR. EXPECT A GRADUAL DECREASE THROUGH THE EVENING, BUT DO NOT FEEL THE AIR WILL BECOME STABLE ENOUGH TO WARRANT A LOWERING OF OVERNIGHT POPS OR ANY CHANGES TO THE WATCH AREA. FLOOD THREAT WILL TEMPORARILY AFFECT FRIO COUNTY, BUT THE SANDY SOILS OVER THE WINTER GARDENS SHOULD BE ABLE TO HANDLE 2-3 INCH RAINS. THUS FFA AREA AND VALID TIME SHOULD HOLD FOR NOW. THE FORECAST FOR TOMORROW SHOWS CONTINUED HIGH POS WITH EMPHASIS ON THE WESTERN COUNTIES, BUT THE RAINFALL POTENTIAL MAY MODIFY BASED ON WHAT HAPPENS WITH THE CONVECTIVE ENVIRONMENT TONIGHT. WITH THE MOST UNSTABLE AIR SHIFTING WITH THE COOL OUTFLOW TOWARD THE RIO GRANDE, EXPECT A RAIN ENVIRONMENT MORE LIKE THAT OF TUESDAY AND WEDNESDAY, WITH PWAT VALUES DROPPING BACK TO BELOW 2 INCHES, BUT STILL REMAINING ABOVE 1.8 INHCES. MODELS SHOW AN INCREASED RIDGE INFLUENCE ALOFT FOR SUNDAY BUT THE MID LEVEL SUPPORT CONTINUES TO SUPPORT MAINLY DAYTIME RAINS. ADDITIONAL ENERGY FROM MID LEVEL COOLING AND NORTH WINDS ALOFT SHOULD ENABLE MORE RAINS TO PERSIST INTO MUCH OF NEXT WEEK. THE EXTENDED CONTINUES TO SHOW AN UNSETTLED PATTERN WITH MOST MODEL DATA KEEPING THE UPPER RIDGE FORCED TO THE NORTH AND WEST OF TEXAS. SINCE THERE REMAINS A GOOD CHANCE OF RAIN EACH DAY WITH THIS PATTERN, THE EMPHASIS FALLS ON THE BEST CHANCE OF A DRY DAY, AND THIS WOULD APPEAR TO BE TUESDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 73 88 74 91 74 / 70 60 30 30 20 AUSTIN BERGSTROM INTL AIRPORT 73 87 72 91 70 / 70 60 30 30 20 DEL RIO INTL AIRPORT 74 87 75 93 75 / 70 90 50 20 20 SAN ANTONIO INTL AIRPORT 73 87 74 91 73 / 70 70 30 20 20 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING ZONES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL... COMAL...DE WITT...EDWARDS...FAYETTE...GILLESPIE...GONZALES... GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY...LAVACA... LEE...LLANO...MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE... WILLIAMSON...WILSON. && 18/04
Hazardous weather outlook, Jul 20, 4:01 AM CDT, 13 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 401 AM CDT FRI JUL 20 2007 TXZ171>173-183>194-202>209-217>225-228-211115- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 401 AM CDT FRI JUL 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... OCCASIONAL RAIN WITH A CHANCE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TODAY THROUGH THE EVENING ACROSS SOUTH CENTRAL TEXAS AND THE HILL COUNTRY. LOCALLY HEAVY RAIN IS POSSIBLE. THIS MAY LEAD TO LOCALIZED FLOODING OF FLOOD PRONE AREAS. .DAY TWO...SATURDAY... A MOIST AIRMASS WILL REMAIN OVER SOUTH CENTRAL TEXAS. THIS WILL LEAD TO A GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS SOUTH CENTRAL TEXAS SATURDAY. THESE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL WHICH MAY CAUSE FLASH FLOODING. .DAY THREE...SUNDAY... THERE IS A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS OVER THE WEST PART OF SOUTH CENTRAL TEXAS TO A CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE EAST PART OF THE AREA. SOME LOCALLY HEAVY RAIN IS POSSIBLE. .DAYS FOUR THROUGH SEVEN...MONDAY THROUGH THURSDAY... A FAIRLY WET JULY PATTERN WILL CONTINUE WITH A CHANCE OF MAINLY DAYTIME TO EVENING SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 20, 12:43 PM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1243 PM CDT FRI JUL 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM HEAVY RAIN 10 NNW AUSTIN 30.44N 97.81W
07/20/2007 M0.00 INCH TRAVIS TX CO-OP OBSERVER
AGHT2 AUSTIN GREAT HILLS. 1.51 FROM 700 AM TO 830 AM.
0830 AM HEAVY RAIN 8 NNW AUSTIN 30.41N 97.80W
07/20/2007 M0.00 INCH TRAVIS TX UTILITY COMPANY
LCRA GAUGE AT BULL CREEK AND LOOP 360. 1.68 FROM 700 AM
TO 830 AM.
&&
DCLocal storm report, Jul 20, 1:46 PM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
146 PM CDT FRI JUL 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM HEAVY RAIN NEW BRAUNFELS 29.70N 98.12W
07/20/2007 M0.00 INCH COMAL TX ASOS
5.71 INCHES MEASURED BY NEW BRAUNFELS ASOS SINCE 9 AM.
&&
DCLocal storm report, Jul 20, 3:45 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
345 PM CDT FRI JUL 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HEAVY RAIN 8 S SEGUIN 29.46N 97.97W
07/20/2007 M0.00 INCH GUADALUPE TX TRAINED SPOTTER
5.10 INCHES SINCE 130 PM.
&&
DCLocal storm report, Jul 20, 3:54 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
354 PM CDT FRI JUL 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM HEAVY RAIN 10 E NEW BRAUNFELS 29.70N 97.95W
07/20/2007 M8.00 INCH GUADALUPE TX TRAINED SPOTTER
8.00 INCHES SINCE NOON AT HWY 46 AND BARBAROSA.
0350 PM HEAVY RAIN NEW BRAUNFELS 29.70N 98.12W
07/20/2007 M7.33 INCH COMAL TX ASOS
7.33 INCHES SINCE 900 AM.
&&
DCLocal storm report, Jul 20, 5:09 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
509 PM CDT FRI JUL 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLASH FLOOD 6 SE NEW BRAUNFELS 29.64N 98.05W
07/20/2007 GUADALUPE TX NWS EMPLOYEE
HWY 46 CLOSED BETWEEN NEW BRAUNFELS AND SEGUIN
0445 PM FLASH FLOOD 6 N STOCKDALE 29.32N 97.96W
07/20/2007 WILSON TX DEPT OF HIGHWAYS
HWY 46 CLOSE FROM STOCKDALE NORTH TO CO. LINE
0507 PM FLASH FLOOD BULVERDE 29.74N 98.45W
07/20/2007 COMAL TX DEPT OF HIGHWAYS
FM 1863 CLOSED FOR HIGH WATER FROM BULVERDE EAST TO HWY
46.
0507 PM FLASH FLOOD 10 W CHRISTINE 28.79N 98.66W
07/20/2007 ATASCOSA TX DEPT OF HIGHWAYS
TX HWY 140 CLOSED TO HIGH WATER
&&
JPBThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 9:46 AM CDT | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| Jul 20, 11:48 AM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 48 hr |
| Jul 20, 12:34 PM CDT | Flash Flood Warning | EWX | Bexar, Guadalupe, Hays, Karnes, Wilson | 3 hr |
| Jul 20, 12:34 PM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe, Hays, Karnes, Wilson | 3 hr |
| Jul 20, 1:31 PM CDT | Flash Flood Warning | EWX | Atascosa | 119 min |
| Jul 20, 1:53 PM CDT | Flash Flood Warning | EWX | Blanco, Kendall | 97 min |
| Jul 20, 2:13 PM CDT | River Flood Warning | EWX | Comal, Guadalupe | 17 hr |
| Jul 20, 2:13 PM CDT | River Flood Warning | EWX | Comal, Guadalupe | 19 hr |
| Jul 20, 3:00 PM CDT | River Flood Warning | EWX | Guadalupe | 23 hr |
| Jul 20, 3:17 PM CDT | Flash Flood Warning | EWX | Atascosa, Bandera, Bexar, Blanco, Caldwell, Comal and 10 more | 4 hr |
| Jul 20, 4:51 PM CDT | River Flood Warning | EWX | Hays | 94 min |
| Jul 20, 5:52 PM CDT | Flash Flood Warning | EWX | Dimmit, Maverick, Zavala | 4 hr |
| Jul 20, 6:43 PM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 27 hr |
| Jul 20, 6:57 PM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe, Karnes, Wilson | 3 hr |
Nearby
River Flood Warnings in Texas, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.